# SDR AU981379

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1155204
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FIBERGLASS FORK DELAMINATED.  SUBMITTER SUSPECTED CAUSE AS HEAVY LANDINGS.  PART TC:  13,936.
